論文

公開件数: 16 件
No. 掲載種別 単著・共著区分 タイトル 著者 誌名 出版者 巻号頁 出版日 ISSN DOI URL 概要
1 研究論文(学術雑誌)
共著
A natural generalization of regular convex polyhedra
Jin-ichi Itoh and Fumiko Ohtsuka
Topology and its Applications
elsevier
219, 43-54
2017




2 研究論文(学術雑誌)
共著
Some remarks on simple closed geodesics of surfaces with ends
Jin-ichi Itoh, Fumiko Ohtsuka and Tudor Zamfirescu
Bull. Math. Soc. Sci. Math. Roumanie

52(100), 311-319
2009




3 研究論文(学術雑誌)
単著
Erratum to: "Structure of flat piecewise Riemannian 2-polyhedra"
Fumiko Ohtsuka
Math. J. Ibaraki Univ.

37, 107-114
2005




4 研究論文(学術雑誌)
共著
Total curvature of noncompact piecewise Riemannian 2-polyhedra
Jin-ichi Itoh, Fumiko Ohtsuka
Tsukuba J. Math.

29, 471-493
2005




5 研究論文(学術雑誌)
単著
Structure of flat piecewise Riemannian 2-polyhedra
Fumiko Ohtsuka
Math. J. Ibaraki Univ.

36, 57-64
2004




6 研究論文(学術雑誌)
共著
Total excess on length surfaces
Yoshiroh Machigashira, Fumiko Ohtsuka
Mathematische Annalen

319, 675-706
2001




7 研究論文(学術雑誌)
共著
Total excess and Tits metric for piecewise Riemannian 2-manifolds
Kazuhiro Kawamura, Fumiko Ohtsuka
Topology and its Applications

94, 173-193
1999




8 研究論文(学術雑誌)
共著
The existence of a straight line of piecewise Riemannian 2-manifolds
Kazuhiro Kawamura, Fumiko Ohtsuka
Note di Matematica

18, 119-130
1998




9 研究論文(学術雑誌)
単著
Hausdorff approximations on Hadamard manifolds and their ideal boundaries
Fumiko Ohtsuka
Tsukuba Journal of Mathematics

20, 425-433
1996




10 研究論文(学術雑誌)
単著
Rigidity of compact ideal boundaries of manifolds joined by Hausdorff approximations
Fumiko Ohtsuka
Tsukuba Journal of Mathematics

18, 439-447
1994




11 研究論文(学術雑誌)
単著
On manifolds having some restricted ideal boundaries
Fumiko Ohtsuka
Geometriae Dedicata

38, 151-157
1991




12 研究論文(学術雑誌)
共著
The Euclidean factor of a Hadamard manifold
Toshiaki Adachi, Fumiko Ohtsuka
Proceedings of the American mathematical Society

113, 209-212
1991




13 研究論文(学術雑誌)
単著
On the existence of a straight line
Fumiko Ohtsuka
Tsukuba Journal of Mathematics

12, 269-272
1988




14 (MISC)総説・解説(大学・研究所紀要)
単著
On a relation between the total curvature and Tits metric
Fumiko Ohtsuka
Bulletin of the Faculity of Science, Ibaraki University, Series A

20, 5-8
1988




15 研究論文(学術雑誌)
単著
Complete 2-transnormal hypersurfaces in a kaehler manifold of negative constant holomorphic sectional curvature
Fumiko Ohtsuka
Tsukuba Journal of Mathematics

11, 361-366
1987




16 研究論文(学術雑誌)
単著
Compact 2-transnormal hypersurface in a kaehler manifold of constant holomorphic sectional curvature
Fumiko Ohtsuka
Tsukuba Journal of Mathematics

10, 49-55
1986